# SDR WRNA201200015

- Difficulty date: November 16, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 48,950 hours, 12,588 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, LEVEL 2 "GEN BUS 3 FAULT" ILLUMINATED.  DEPLOYED ADG AND RETURNED TO FIELD (MIA) FOR SAFE LANDING.  REPLACED EPCU IAW AMM 24-08-01, GROUND RUN ENGINES, NO DEFECTS NOTED.  STOWED ADG IAW AMM 24-25-01.  AIRCRAFT RETURNED TO SERVICE.
